# SDR SWAA2021121444774

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.LH Z-ANGLE CORRODED AROUND FASTNER HOLES STA.500H-500I LBL25 WL158 #185-012 / [01] BEGAN REMOVING CORROSION ON LH Z ANGLE AT STA 500H-500I LBL 25 AND WL 158; ORIGINAL .040' LOSS OF .005' REMAINING .035' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. CORROSION STILL EXISTS. TOOLING 36646 CAL DUE 10-06-22; [02] INSPECTION VERIFIED STEP 1; [03] REMOVED Z-ANGLE ON LEFT SIDE; STA 500D+10 TO STA 500I; IAW SRM 51-40-02.; [04] VERIFY MATERIAL FOR REPAIR SPLICE; AND REPLACEMENT SECTION OF Z-ANGLE FOR STA 500D + 10' TO STA 500I TO BE BAC1496-444 7075-T62 ATAG # A67396 IAW SRM 53-00-53-2R-5 REPAIR 5 TABLE 201.; [05] STEP 4 OK; [06] FABRICATED; LOCATED AND DRILLED REPLACEMENT 'Z' CHANNEL SIDEPLATE AND REPAIR SPLICE IAW SRN 53-00-53-2R-5 REPAIR 5 FIG 202.; [07] STEP 6 OK. OK TO TREAT AND FIND; [08] STEP 6 OK. OK TO TREAT AND PRIME; [09] TREATED AND PRIMED REPAIR PARTS I/A/W SRM 53-00-53-2R-5 STEPS I AND J; [10] VERIFIED TREAT AND PRIME  OK TO INSTALL SPLICE; NOT PLATES AND CIC; [11] INSTALLED SPLICE PLATE; INSTALLED NUT PLATES; AND APPLIED CIC TO Z-ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5.; [12] ISPECTION CW STEP 11; [13] INSPECTION CW STEP 11; [14] NEED OK TO INSTALL NEW SIDE PLATE - Z-ANGLE STA500D TO STA 500I; [15] OK TO INSTALL Z-ANGLE; [16] COMPLETED INSTALL OF NEW Z-ANGLE L/H SIDE STA 500D TO STA 500I IAW SRM 51-40-02-0G-0 ALSO SRM 53-00-53-2R-5 APPLIED CIC TO AREA IAW AMM 51-21-91-701; [17] VERIFIED STEP 16.; [18] AUDIT C/W
